# SDR CALA2017031000575

- Difficulty date: March 10, 2017
- Submitted: March 11, 2017
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 56,336 hours, 22,146 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pin
- Condition: Out Of Position
- Location: Overwing Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXIT DOES NOT SHOW ARMED USING RENDER CHECK LIST AND AMM 52-71-00-70-001-A FOUND LT FWD OVER WING EMERGENCY EXIT LATCH PIN OUT OF DETENT.  PLACED PIN IN CORRECT POSITION IAW AMM. ALL INDICATIONS NORMAL.
